An exact multinomial test for equivalence
Version of Record online: 30 MAR 2009
Copyright © 2009 Statistical Society of Canada
Canadian Journal of Statistics
Volume 37, Issue 1, pages 47–59, March 2009
How to Cite
Frey, J. (2009), An exact multinomial test for equivalence. Can J Statistics, 37: 47–59. doi: 10.1002/cjs.10000
- Issue online: 30 MAR 2009
- Version of Record online: 30 MAR 2009
- Manuscript Accepted: 15 OCT 2008
- Manuscript Received: 10 MAR 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!